Open Journal of Discrete Mathematics

Vol.3 No.1(2013), Paper ID 27373, 8 pages

DOI:10.4236/ojdm.2013.31006

 

Polynomial Generalizations and Combinatorial Interpretations for Sequences Including the Fibonacci and Pell Numbers

 

Cecília Pereira de Andrade, José Plínio de Oliveira Santos, Elen Viviani Pereira da Silva, Kênia Cristina Pereira Silva

 

Universidade Estadual de Campinas, Campinas-SP, S?o Paulo, Brazil
Universidade Estadual de Campinas, Campinas-SP, S?o Paulo, Brazil
Universidade Estadual de Campinas, Campinas-SP, S?o Paulo, Brazil
Universidade Estadual de Campinas, Campinas-SP, S?o Paulo, Brazil

 

Copyright © 2013 Cecília Pereira de Andrade, José Plínio de Oliveira Santos, Elen Viviani Pereira da Silva, Kênia Cristina Pereira Silva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Andrade, J. Santos, E. Silva and K. Silva, "Polynomial Generalizations and Combinatorial Interpretations for Sequences Including the Fibonacci and Pell Numbers," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 25-32. doi: 10.4236/ojdm.2013.31006.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.